Allocating extra revenues from broadcasting sports leagues
Gustavo Bergantiños and
Juan Moreno-Ternero
Journal of Mathematical Economics, 2020, vol. 90, issue C, 65-73
Abstract:
We consider the problem of sharing the revenues from broadcasting sports leagues among participating teams. We introduce axioms formalizing alternative ways of allocating the extra revenue obtained from additional viewers. We show that, combined with some other standard axioms, they provide axiomatic characterizations of three focal rules for this problem: the uniform rule, the equal-split rule and concede-and-divide.
Keywords: Resource allocation; Broadcasting; Sports leagues; Axioms; Extra revenues (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (14)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406820300744
Full text for ScienceDirect subscribers only
Related works:
Working Paper: Allocating extra revenues from broadcasting sports leagues (2020) 
Working Paper: Allocating extra revenues from broadcasting sports leagues (2019) 
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:90:y:2020:i:c:p:65-73
DOI: 10.1016/j.jmateco.2020.06.002
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().